# SDR C2XA03SH399

- Difficulty date: October 19, 2003
- Submitted: October 19, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 11,927 hours, 8,807 cycles
- Engine: Allsn AE3007A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576631621
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 1 ENGINE LOWER COWLING AFT RIB WAS FOUND TO BE DENTED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RIB IAW EMB 145 SRM 54-10-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
